# SDR ASAA2022051338304

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 31,680 hours, 10,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78233001 2 AISLE EMERGENCY LIGHTS FAILED TIME TEST. GROUNDED - YES. REPLACED BATTERY PACK AT LOCATION M2627 S/N 304744 PER B737-900 AMM 33-51-06-960-805. OPS IS GOOD.
